Causes Of Shortness Of Breath After Consumption Of Drugs For TB Glands?
So one month ago I found a lump in my neck, and the doctor told me to go to surgery right away, I operated for a week after surgery. I only took pain medication and antibiotics. After checking up again to the doctor, the lab results said that I had TB gland, and had to take medicine for 10 months. But the first day after I took TB medicine, there were 3 glands and 1 vit. I started to suffer from shortness of breath, even though a week after my breathing operation, I was very good. But after taking TB medicine, it was hard for me to breathe like I was swimming in water. My chest was squeezed. If anyone smokes what else. Continue to cough occasionally. I am afraid that even corona complications: (I do not have a cold, the same as the former operation and the surrounding area is still numb, stiff after 3 weeks of operation. So what is it? Is it normal?
Glandular TB is basically caused by the same bacteria as pulmonary TB. Thus, the treatment regimen was adjusted for pulmonary TB treatment. Type of medicine, frequency of taking medication, and duration of taking medication, adjusted for the type of TB of your gland. In general, side effects of TB drugs include:
Nauseous vomit. Stomach pain or diarrhea. Allergic reaction. Increased liver enzymes. Hearing disorders. Urine is pink. The shortness of breath you feel might be caused by something else, it might also be caused by your TB disease process. It is also possible that you have an allergic reaction to TB drugs. To ensure this, you should consult with your treating doctor. If the doctor really suspects a drug allergy, then maybe the type of drug should be replaced. In the meantime, you should still take the medication as directed, do not stop before there is clear instructions from your doctor.